# SDR DALA1224686304

- Difficulty date: April 17, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 94,937 hours, 111,946 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Fitting
- Part number: 65B100618
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC OPEN HOLE INSP FOUND DAMAGE (01EA) ON END FTG AT STA 1000 STR 37R.  MAINTENANCE REPLACED STRINGER END FITTING P/N: 65B10061-8 AS PER PRI501602-14AD REV 0.
